# SDR USAAD00073

- Difficulty date: May 11, 2000
- Submitted: June 5, 2000
- Operation: Air carrier
- Aircraft: N970VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47050
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 13621224
- Condition: Discharged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAY - THERE WAS NO PRESSURE IN THE TAILCONE EMERGENCY EVACUATION SLIDE ASSEMBLY.  MAINTENANCE REPLACED THE TAILCONE EMERGENCY EVACUATION SLIDE ASSEMBLY.  (X)
